# SDR AALA201904129005

- Difficulty date: April 10, 2019
- Submitted: April 12, 2019
- Operation: Air carrier
- Aircraft: N155UW
- Make and model: Airbus A321-211
- Aircraft serial: 5659
- Aircraft time: 20,264 hours, 8,056 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 34
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ROW 34 EMERGENCY DOME LIGHT INOPERATIVE. MAINTENANCE RESECURRED GND WIRE FOR ROW 34 EMERGENCY DOME LIGHT (210WL) PER ESPM 20-44-71 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
